# SDR SWIA2020071451327

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE: AFT ANCHOR, SERRATED MOUNTING PLATE HAS CORROSION ON ITS OUTBOARD SIDE.  (C-CHECK) RO 7/10/2020 REMOVED DAMAGED SERRATED MOUNTING PLATE FROM PASSENGER DOOR AFT ANCHOR FITTING AND INSTALLED NEW P/N 600-3801-6 REF AMM, PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR COUNTERBALANCE TEST GOOD? FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD.
